# SDR FDEA201701120137

- Difficulty date: January 12, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 75,276 hours, 18,026 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Cracked
- Location: Air Con Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING DOOR STRUCTURE ON THE PLANE AFT UPPER CORNER APPEARS TO BE CRACKED.  REPAIRED THE AREA IAW SRM 53-20-15.
